MAUDE Adverse Event Report: CARDINAL HEALTH CONT. FEEDING SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH CONT. FEEDING SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884741821
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the right angled port was coming away from the tubing within 2 weeks of use.It was a possible glue issue.Per additional information received, there was no medical intervention required.
 
Additional Manufacturer Narrative
Additional information h2, h3, h6.Investigation conclusion the customer reported that the right angled port is coming away from the tubing (possible glue issue) within 2 weeks of use.The reported product, 8884741821, cont.Feeding set, with lot number unk was investigated.Failure mode trending was reviewed, and no related adverse trends were identified.A total of seven (7) products, without original packaging, were returned for evaluation.Visual inspection of the returned products confirmed the reported product failure.Five (5) of the seven (7) returned products showed evidence of the reported tubing detachment.A root cause investigation was performed by way of a gemba walkthrough of the manufacturing process.In general, all processes and controls were found properly followed, including sub-assemblies, finished product assembly and packaging.No manufacturing process abnormalities or defects were identified.A potential root cause of the confirmed product failure was identified as incorrect adhesive placement during assembly.The following actions have been taken: a quality alert was issued to applicable personnel to ensure proper assembly and an awareness notification was issued to the applicable production personnel.This complaint will be used for monitoring and trending purposes.

Brand Name
CONT. FEEDING SET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12803734
Report Number9612030-2021-03086
Device Sequence Number14627427
Product Code KNT
UDI-Device Identifier20884521023960
UDI-Public20884521023960
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884741821
Device Catalogue Number8884741821
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown